Existence, uniqueness, and numerical analysis of solutions of a quasilinear parabolic problem

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

A quasilinear parabolic problem is studied. By using the method of lines, the existence and uniqueness of a solution to the initial boundary value problem with sufficiently smooth initial conditions are shown. Also given are L2 error estimates for the error between the extended fully discrete finite element solutions and the exact solution.

Original languageEnglish
Pages (from-to)484-497
Number of pages14
JournalSIAM Journal on Numerical Analysis
Volume29
Issue number2
Publication statusPublished - Apr 1992
Externally publishedYes

Fingerprint

Quasilinear Problems
Method of Lines
Finite Element Solution
Parabolic Problems
Initial-boundary-value Problem
Numerical analysis
Numerical Analysis
Error Estimates
Existence and Uniqueness
Initial conditions
Exact Solution
Boundary value problems

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Computational Mathematics

Cite this

Existence, uniqueness, and numerical analysis of solutions of a quasilinear parabolic problem. / Wei, Dongming.

In: SIAM Journal on Numerical Analysis, Vol. 29, No. 2, 04.1992, p. 484-497.

Research output: Contribution to journalArticle

@article{51af624f361240e3aec7d1086e6d28bf,
title = "Existence, uniqueness, and numerical analysis of solutions of a quasilinear parabolic problem",
abstract = "A quasilinear parabolic problem is studied. By using the method of lines, the existence and uniqueness of a solution to the initial boundary value problem with sufficiently smooth initial conditions are shown. Also given are L2 error estimates for the error between the extended fully discrete finite element solutions and the exact solution.",
author = "Dongming Wei",
year = "1992",
month = "4",
language = "English",
volume = "29",
pages = "484--497",
journal = "SIAM Journal on Numerical Analysis",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - Existence, uniqueness, and numerical analysis of solutions of a quasilinear parabolic problem

AU - Wei, Dongming

PY - 1992/4

Y1 - 1992/4

N2 - A quasilinear parabolic problem is studied. By using the method of lines, the existence and uniqueness of a solution to the initial boundary value problem with sufficiently smooth initial conditions are shown. Also given are L2 error estimates for the error between the extended fully discrete finite element solutions and the exact solution.

AB - A quasilinear parabolic problem is studied. By using the method of lines, the existence and uniqueness of a solution to the initial boundary value problem with sufficiently smooth initial conditions are shown. Also given are L2 error estimates for the error between the extended fully discrete finite element solutions and the exact solution.

UR - http://www.scopus.com/inward/record.url?scp=0026841004&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0026841004&partnerID=8YFLogxK

M3 - Article

VL - 29

SP - 484

EP - 497

JO - SIAM Journal on Numerical Analysis

JF - SIAM Journal on Numerical Analysis

SN - 0036-1429

IS - 2

ER -